# SDR HNAA2010082600198

- Difficulty date: August 26, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 62,175 hours, 70,179 cycles
- Engine: Pwa PW120A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 EMERGENCY FLOOR PATH LIGHT INOP, WITH BROKEN WIRE.  SPLICE WIRE AT ROW 13 RED EMERGENCY FLOOR LIGHT IAW AMM 20-45-07.
